# SDR AALA20180324001

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 50,459 hours, 25,583 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CDK2345
- Condition: Cracked
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR FORWARD EDGE STOP BRACKET CRACKED.  INSTALLED A NEW STOP PAD BRACKET IAW 51-00-05-1 AND DRAWING 5910141.
